MAUDE Adverse Event Report: COVIDIEN LP SPIDERFX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

COVIDIEN LP SPIDERFX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Model Number SPD2-US-050-320
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
In process of performing the lhc (left heart catheterization) angiogram.We proceeded to fix the stenosis of the svg-om graft.We put a 5.0 spider filter wire (medtronic) and then proceeded to put a 4.0x12 in the ostium of the svg (saphenous vein) graft.The stent was deployed successfully, and it was time to retrieve the filter wire with the filter removal system that comes with the spider wire.The filter wire then got stuck within the stent.The patient was stable the entire time.We then had to proceed with different techniques to get the spider filter out.We ended up pulling the filter wire out with the stent attached.Visualized stent on filter after removal.New stent place- no harm to patient.
 
Event or Problem Description

Brand Name
SPIDERFX
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key15301678
Report Number15301678
Device Sequence Number7166706
Product Code NTE
UDI-Device Identifier00821684068342
UDI-Public(01)00821684068342(17)240217(10)B340383
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
Report Date (Section F) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPD2-US-050-320
Device Lot NumberB340383
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/26/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date08/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA08/19/2022